Sevikar Nightmare Side Effect Reports
The following Sevikar Nightmare side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nightmare, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Nightmare, Agitation, Aggression|
This Nightmare side effect was reported by a consumer or non-health professional from GERMANY. A 64-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (0lmesart (dosage: 20/5 Mg (1 In 1 D), Oral), which was started on Feb 01, 2011. Concurrently used drugs:
|Personality Change, Anxiety, Restlessness, Nightmare|
This Nightmare Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesart side effect was reported by a health professional from GERMANY on Feb 14, 2011. A male , 55 years of age, weighting 198.4 lb, was diagnosed with
Sevikar Nightmare Causes and Reviews
Is it hard for you to fall asleep or stay asleep through the night? Do you wake up feeling tired or feel very sleepy during the day, even if you have had enough sleep? You might have a sleep disorder. The most common kinds are
- Insomnia - a hard time falling or staying asleep
- Sleep apnea - breathing interruptions during sleep
- Restless legs syndrome - a tingling or prickly sensation in the legs
- Narcolepsy - daytime "sleep attacks"
Nightmares, night terrors, sleepwalking, sleep talking, head banging, wetting the bed and grinding your teeth are kinds of sleep problems called parasomnias. There are treatments for most sleep disorders. Sometimes just having regular sleep habits can help.
Sevikar Nightmare Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|